# SDR SWAA2022031418028

- Difficulty date: July 22, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Rib
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR 315A RIB CRACKED AT FWD HINGE BOLT FWD SIDE / REMOVED AND REPLACED APU DOOR FWD HINGE FWD RIB PO 755262 IAW SRM 51-40-02-0G-0; BOEING DWG 148A6350 REV C; 148A6353 REV A
